# SDR KBMA116004

- Difficulty date: September 13, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: KD651511
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT WITH BATTERY AND FUEL PUMP ON THE AUXILLARY AIRFRAME FUEL FILTER BYPASS LIGHT IS ILLUMINATED.  REPLACED WITH NEW FILTER.
